Recall: Hospira, Inc. 1% Lidocaine HCI For Injection, USP
On 2014-10-17, the FDA announced that Hospira is conducting a recall on 1% Lidocaine HCI For Injection, USP due to possible contamination with foreign matter. The recalled products were sold under the brand name(s) Hospira and Inc. during an unspecified time period throughout the regions shown in the map below.
In recent months, there have been 9 drugs recalls due to potential contamination, including sodium chloride injection, heparin sodium and more. Additionally, there have been 10 drug and medical device recalls due to other health hazards as well as 134 food recalls.
Company Contact Information:
Do you work for a company involved with this recall? Contact us to learn how you can control data, information and ads shown on this page.
Detailed Recall Information
Regions Where Sold: Nationwide
Product Description: 1% Lidocaine HCI for Injection, USP
Brand Name(s): Hospira, Inc.
Reason for Recall: Presence of particulate matter
Official Recall Date: 2014-10-16
Note: Although this recall announcement is dated 10/16/2014, it was not published by the FDA until 10/17/2014.
Additional information provided by the FDA.gov:
LAKE FOREST, Ill., - Hospira, Inc. (NYSE: HSP), announced today it will initiate a voluntary recall of one lot of 1% Lidocaine HCI for Injection, USP, 10 mg per mL, 30 mL Single-dose, Preservative-Free (NDC 0409-4279-02; Lot 40-316-DK, Expiry 1APRIL2016) to the user level due to a confirmed customer report of particulate in a single unit. Hospira has identified the particulate as a human hair, embedded in and attached to a pinched area of the stopper. To date, Hospira has not received reports of any adverse events associated with this issue for this lot. Read More.
More information may be available at FDA.gov
Latest Safety Recalls
Select image for details, including additional styles.
Sources may include Food & Drug Administration (FDA), United States Department of Agriculture (USDA), Health Canada and companies involved with this or a related recall.